# SDR A6WA201040809

- Difficulty date: October 28, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP, FLAP VANE SKIN L/E CHAFED AT INBD CTR OTBD ENDS BLENDED CTR AND OTBD LOCATIONS ARE WITHIN LIMITS, INBD VANE L/E LOCATION REPLACED L/E SKIN COMPLETING WORK IAW REO 601R-57-52-004, REV C, SRM 51-42-13.
